Nonlinear biharmonic equations with negative exponents
By Y. Choi, Xingwang Xu. 2009
51 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/74ea570ac3fa21c213c64bf48be41baf2f5b4a9f
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Computational Theory and Mathematics
In Numerical Analysis
Citations in the corpus
- Multiplicity of solutions for a fourth order equation with power-type nonlinearity (2010, background): “Problem (2) for positive powers has been studied in [5,14–16,31] and the case of negative powers has been treated in [9,11,16,26–28,34].”